Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Suffering from pain in upper part of right hip, increases on sitting, frequent urge to urinate. Treatment options?

hi doctor. i m XXXXXXX. i m 25 years old . from last two years i have suffering from pain in the upper part of right hip. it was mild till last month but from last month i feel continuous pain in that affected part. pain increases more while sitting and when i have desire for urination .how can i get rid from this problem?
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi and thanks for the query,
Pain in the upper right hip at this age could be due to a chronic inflammatory problem. However, it would be of interest to know if you got any past history of trauma or not. A rheumatologist opinion is indispensable in evaluating this chronic pain. A condition identified shall facilitate appropriate management. Blood tests and X rays might be all it needs with a skillful specialists clinical evaluation.
I suggest you get the opinion of a rheumatologist.
thanks and kind regards,
Luchuo, MD.
Answered: Wed, 27 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor